This document is from the collections at the Dole Archives, University of Kansas

Staff Room - Fro - (203) 777-8491 Negus SENATOR AND MRS. DOLE'S VISIT TO COM

Friday, October 1st, 1976

(203) 335-9/21- Fairfield Inn 9731 9485

Friday, October 1, 1976

BAGGAGE CALL: 1:15 pm, Washington National Airport, Northwest Orient Gate No. 1

PRESS CHECK IN: 1:15 pm

3:15 pm

CAMPAIGN EXPRESS DEPARTS Washington National Airport en route New Haven, Connecticut.

> (Flying time: 1 hour) (No time change)

4:15 pm

CAMPAIGN EXPRESS ARRIVES Tweed Airport, New Haven, Connecticut.

Advanceman: E. Redfern

CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance:

H. Akin

Senator and Mrs. Dole will be met by:

Fred Biebel, Chairman, Connecticut GOP Jean Nelson, Co-chairman, Connecticut GOP

John Pucciano, Candidate, 3rd Congressional District

GUEST AND STAFF INSTRUCTIONS: You will depart aircraft via the rear ramp and proceed to motorcade for boarding. Assignments as follows:

Lead

E. Redfern

Limo

Senator Dole

Follow up

USSS

Control

G. Waters

P. Russo

R. Dole

Press 1

H. Akin

Press 2

L. Speakes

Press 3

D. Wendell

Guest car

Senator Weicker

Congressman McKinney Congressman Sarasin

Staff & Press bus

All others

-2-

ID USSS
Tail USSS

Senator proceeds to motorcade for boarding.

4:25 pm

MOTORCADE DEPARTS Tweed New Haven Airport en route Bridgeport, Connecticut.

(Driving time: 30 minutes)

4:25 pm

Mrs. Dole's motorcade departs Tweed New Haven Airport en route New Haven GOP office.

(Driving time: 15 minutes)

4:40 pm

Mrs. Dole's motorcade arrives New Haven GOP office for meeting with workers.

Mrs. Dole will be met by:

Raeann Curtis, Co-Chairman, New Haven GOP

4:55 pm

MOTORCADE ARRIVES Bridgeport GOP Office.

OPEN ARRIVAL
OPEN PRESS COVERAGE

Senator Dole will be met by:

Lennie Paoletta, Chairman, Bridgeport GOP

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE:

Press should proceed to

press area.

Senator will be escorted by Lennie Paoletta to official opening ceremony, Bridgeport GOP office. There will be a contingency platform available should the Senator wish to deliver brief remarks.

5:05 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

5:10 pm

Senator departs GOP office and proceeds to motorcade for boarding.

5:15 pm_

MOTORCADE DEPARTS Bridgeport GOP office en route Fairfield Motor Inn, Fairfield, Connecticut.

(Driving time: 10 minutes)

5:25 pm

MOTORCADE ARRIVES Fairfield Motor Inn.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Senator will be met by:

Pauline MacDonald, Manager, Fairfield Motor Inn

GUEST AND STAFF INSTRUCTIONS: You will be escorted to the guest and staff lounge, Room 28.

PRESS NOTE: Press Center located Laurel Suite, 3rd Floor. Press facilities:

10 LD's

Senator Dole, escorted by Pauline MacDonald, will proceed to the stairs where Mrs. MacDonald will bid farewell to the Senator. Senator Dole proceeds to Holding room, No. 32.

5:30 pm

Senator Dole arrives holding room.

PERSONAL/STAFF TIME: 25 minutes.

5:35 pm

Mrs. Dole's motorcade arrives Fairfield Motor Inn.

Mrs. Dole will be met by:

Pauline MacDonald, Manager, Fairfield Inn.

Mrs. Dole, escorted by Pauline MacDonald, proceeds to holding room. Mrs. MacDonald will bid farewell at the steps.

5:40 pm

Mrs. Dole arrives Holding room, No. 32.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

5:55 pm

Senator and Mrs. Dole depart holding room and proceed to motorcade for boarding.

6:00 pm

MOTORCADE DEPARTS Fairfield Motor Inn en route Frederick's Restaurant.

(Driving time: 5 minutes)

-4-

6:05 pm

MOTORCADE ARRIVES Frederick's Restaurant for Key Republican Club Reception.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by: Fred Biebel, Chairman, State GOP

GUEST AND STAFF INSTRUCTIONS: You will be escorted to the reception.

Senator and Mrs. Dole, escorted by Mr. Biebel, proceed to reception.

NOTE: Senator and Mrs. Dole will greet reception guests informally. A microphone will be available should the Senator desire to address the guests.

6:15 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

6:20 pm

Senator and Mrs. Dole depart reception and proceed to motorcade for boarding.

6:25 pm

MOTORCADE DEPARTS Frederick's Restaurant en route Fairfield Motor Inn.

(Driving time: 5 minutes)

6:30 pm

MOTORCADE ARRIVES Fairfield Motor Inn.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You should proceed to Staff Lounge, Room 28.

Senator and Mrs. Dole proceed to Room No. 25.

6:32 pm

Senator and Mrs. Dole arrive Room 25 for photo session with eight local candidates.

OFFICIAL PHOTO COVERAGE

6:47 pm

Photo session ends.

Senator and Mrs. Dole proceed to holding room, No. 32.

6:50 pm

Senator and Mrs. Dole arrive holding room.

PERSONAL/STAFF TIME: 50 minutes.

7:35 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

7:40 pm

Senator and Mrs. Dole depart holding room and proceed to motorcade for boarding.

7:45 pm

MOTORCADE DEPARTS Fairfield Inn en route Frederick's Restaurant.

(Driving time: 5 minutes)

7:50 pm

MOTORCADE ARRIVES Frederick's Restaurant for GOP State Fund Raising Dinner.

ATTENDANCE: , 600 OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Senator Lowell Weicker Congressman Stuart McKinney Congressman Ron Sarasin

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff tables.

PRESS NOTE:

Senator and Mrs. Dole, escorted by Senator Weicker, Congressman McKinney and Congressman Sarasin, proceed to holding room.

7:58 pm

Senator and Mrs. Dole arrive holding room and are greeted by dais guests.

8:00 pm

Program begins. Dais guests proceed to podium with exception of Senator and Mrs. Dole and Senator Weicker.

8:05 pm

Senator and Mrs. Dole, escorted by Senator Weicker, are introduced and proceed to podium. Remain standing.

8:07 pm

"Star Spangled Banner" sung by Marie Salemi

8:10 pm

Invocation by Father DeSlolio, St. Thomas Church

8:12 pm Dinner is served
9:05 pm Dinner concludes.
9:10 pm Program begins.

Introduction of Head Table and Congressional Candidates.

Introduction of Fred Biebel for brief remarks.

Introduction of Al Cowles, former Chairman of the Board, Reader's Digest, for brief remarks.

Introduction of Senator Weicker.

9:28 pm Introduction of the Senator by Senator Weicker.

9:30 pm Senator's remarks begin.

FULL PRESS COVERAGE

9:45 pm Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

9:47 pm Senator and Mrs. Dole depart dinner and proceed to motorcade for boarding.

10:05 pm MOTORCADE DEPARTS Frederick's Restaurant en route Park Plaza Hotel, New Haven, Connecticut.

(Driving time: 30 minutes)

10:35 pm MOTORCADE ARRIVES Park Plaza Hotel

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Fred Ruder, Sales Manager, Park Plaza Hotel.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

PRESS NOTE:

Page 6 of 8

-7-

10:40 pm Senator and Mrs. Dole proceed to Suite
10:45 pm Senator and Mrs. Dole arrive Suite.

OVERNIGHT

Saturday, October 2, 1976

BAGGAGE CALL: 6:15 am

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in staff office, Room 1821, no later than 6:15 am.

PRESS NOTE: Press baggage will be accepted in Press Room no later than 6:15 am.

7:50 am

GUEST AND STAFF INSTRUCTIONS: Assemble in Staff office. You will be escorted to GOP breakfast.

7:55 am Senator and Mrs. Dole depart Suite and proceed to GOP breakfast, East-West Ballroom.

8:00 am Senator and Mrs. Dole arrive East-West Ballroom for GOP Breakfast.

Senator and Mrs. Dole will be met by:

Governor Ronald Reagan.

Senator and Mrs. Dole, escorted by Governor Reagan, proceed to podium and remain standing.

8:05 am Introduction of the Senator by Fred Biebel.

8:07 am Senator's remarks begin.

FULL PRESS COVERAGE

8:15 am Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

8:20 am Senator and Mrs. Dole proceed to motorcade for boarding.

Page 7 of 8

-8-

8:25 am MOTORCADE DEPARTS Park Plaza Hotel en route Tweed New Haven Airport.

(Driving time: 15 minutes)

8:40 am MOTORCADE ARRIVES Tweed New Haven Airport.

CLOSED ARRIVAL

OPEN PRESS COVERAGE

9:50 am CAMPAIGN EXPRESS DEPARTS Tweed New Haven Airport en route Burlington, Vermont.

(Flying time: 50 minutes)

(No time change)

Page 8 of 8